*-Ricci Solitons on Kenmotsu Manifold

Author & Affiliation:
SUSHIL SHUKLA
Department of Applied Science (Mathematics) Madan Mohan Malaviya University of Technolog,Gorakhpur (UP) (India)
SHIKHA TIWARI
Department of Applied Science (Mathematics) Madan Mohan Malaviya University of Technolog,Gorakhpur (UP) (India)
Keyword:
Ricci soliton, Kenmotsu manifold, Einstein manifold, Ams Subject Classification(2010):53C15,53C25
Issue Date:
November 2018
Abstract:

A Ricci soliton is a generalization of an Einstein metric. Theoretical physicists have also been looking into the equation of Ricci soliton in relation with string theory. In the present paper we characterize Kenmotsu manifolds admitting a special type of Ricci soliton, called *-Ricci soliton. The main Theorem of the paper states that if a Kenmotsu manifold M admit *-Ricci soliton then, M is either D-Homothetic to an Einstein manifold or the soliton vector field leaves  invariant.

Pages:
401-408
ISSN:
(Online) - (Print)
Source:
DOI:
http://dx.doi.org/10.22147/jusps-A/301102
Share This:
Facebook Twitter Google Plus LinkedIn Reddit

Copy the following to cite this article:

S. Shukla; S. Tiwari, "*-Ricci Solitons on Kenmotsu Manifold", Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 11, Page Number 401-408, 2018

Copy the following to cite this URL:

S. Shukla; S. Tiwari, "*-Ricci Solitons on Kenmotsu Manifold", Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 11, Page Number 401-408, 2018

Available from: http://ultraphysicalsciences.org/paper/1507/ricci-solitons-on-kenmotsu-manifold

Ansari Education And Research Society
Facebook Google Plus Twitter
Website developed by